# SDR UIEA2021031500587

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747*
- Aircraft serial: 29260
- Aircraft time: 85,718 hours, 14,641 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Eicas
- Condition: Activation Error
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST EICAS MESSAGE DURING DECENT(  PERFORMED CREW REST SMOKE / TEST IAW AMM 26-14-50/501. OPS CHK GOOD.  )
